The server is under maintenance between 08:00 to 12:00 (GMT+08:00), and please visit later.
We apologize for any inconvenience caused
Login  | Sign Up  |  Oriprobe Inc. Feed
China/Asia On Demand
Journal Articles
Laws/Policies/Regulations
Companies/Products
Bookmark and Share
Oscillation of Delay Differential Equation With Piecewise Constant Argument
Author(s): 
Pages: 11-14
Year: Issue:  4
Journal: JOURNAL OF LOUDI TEACHERS COLLEGE

Keyword:  分段常数变元时滞微分方程振动性;
Abstract: 研究了具有分段常数变元的时滞微分方程解的振动性,获得了方程解振动的若干充分条件,推广并改进了文[1-2]中的结果.
Related Articles
No related articles found